MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 120602F
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our product evaluation lab received one 120602f catheter without any attached components.The customer report of deflation issue was unable to be confirmed.The balloon was inflated with 0.2 cc air with a lab syringe and the balloon inflated clear and concentric for 5 minutes.The balloon deflation was achieved in 1 second.There is no deflation specification using water as the inflation media.A device history record review was completed and documented that the device met all specifications upon distribution.The engineering evaluation was completed.The complaint for inability to deflate the balloon was unable to be confirmed through the product evaluation.Since the unit was returned for evaluation, and no defect was found; therefore, a product non-conformance or device failure could not be confirmed.As part of the manufacturing process, the following controls are established since in this procedure the units are 100% inspected, the balloon is visually inspected, and it verifies for inflation and deflation.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that the balloon of this fogarty catheter did not deflate at the time of the catheter removal.However, it was unable to confirm whether the balloon finally deflated or any additional surgical intervention was required.The patient demographics were requested but not available.There were no patient complications reported.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key20632710
Report Number2015691-2024-08417
Device Sequence Number15301971
Product Code DXE
UDI-Device Identifier00690103043273
UDI-Public(01)00690103043273(17)250410(11)230110(10)64782053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model Number120602F
Device Lot Number64782053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown